# SDR ASOA201101240

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK HAS CORROSION DAMAGE FS 364-394 LBL 9.0.  FOUND OUT OF LIMITS IAW SRM 53-21-49.  REMOVED AND REPLACED WITH NEW SEAT TRACK IAW AMM 53-01-11-000-802.
